×

On a degenerate parabolic boundary value problem. (English) Zbl 0534.35057

Differential equations and their applications, Equadiff 5, Proc. 5th Czech. Conf., Bratislava 1981, Teubner-Texte Math. 47, 169-173 (1982).
[For the entire collection see Zbl 0507.00006.]
The author announces some existence and uniqueness theorems for nonlinear degenerate parabolic boundary value problems, of Dirichlet type, or cylindrical domains.
Reviewer: N.A.Watson

MSC:

35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35K65 Degenerate parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
58D25 Equations in function spaces; evolution equations
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations

Citations:

Zbl 0507.00006